×

Found 860 Documents (Results 1–100)

Conditions for dissipativity of an explicit finite-difference scheme for a linearized multidimensional quasi-gasdynamic system of equations. (English. Russian original) Zbl 1497.65144

Dokl. Math. 106, No. 1, 236-242 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 30-36 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software